Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 36, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 27, 2013, 4:53 AM CDT. It took effect at May 27, 2013, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2013, 4:53 AM CDT (09:53 UTC)
- In effect from
- May 27, 2013, 1:00 PM CDT
- Expired
- May 27, 2013, 10:02 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
391 WWUS84 KMAF 270953 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 453 AM CDT MON MAY 27 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THE GUADALUPE MOUNTAINS FOR 20FT WINDS OF 20 MPH OR GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT TUESDAY FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR 20FT WINDS OF 20 MPH OR GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER... .A DRYLINE WILL PUSH EAST ACROSS THE AREA LEAVING VERY DRY AIR BEHIND IT. MINIMUM RH OF 10 PERCENT OR LESS IS EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY AND AGAIN TUESDAY. 20FT WINDS TODAY WILL REACH OR EXCEED 20 MPH ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON AND AGAIN TUESDAY. AS AN UPPER TROUGH APPROACHES ON TUESDAY... THESE 20 MPH WINDS WILL SPREAD ACROSS THE SOUTHEAST NEW MEXICO PLAINS. THE DRY AND WINDY CONDITIONS WILL COMBINE WITH VERY HIGH FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND MAY AGAIN ON TUESDAY. NMZ114-TXZ258-272200- /O.NEW.KMAF.FW.W.0036.130527T1800Z-130528T0300Z/ /O.EXT.KMAF.FW.A.0028.130528T1000Z-130529T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 353 AM MDT MON MAY 27 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * WIND...SOUTHWEST 20 TO 30 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ NMZ115-272200- /O.EXB.KMAF.FW.A.0028.130528T1000Z-130529T0200Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- 353 AM MDT MON MAY 27 2013 ...FIRE WEATHER WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING. * WIND...SOUTHWEST 15 TO 25 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
954 WWUS84 KMAF 271928 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 228 PM CDT MON MAY 27 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT FOR THE GUADALUPE MOUNTAINS FOR 20FT WINDS OF 20 MPH OR GREATER...MINIMUM RH OF 10 PERCENT OR LESS... AND VERY HIGH FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT TUESDAY FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR 20FT WINDS OF 20 MPH OR GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER... .IN WAKE OF THE DRYLINE MINIMUM RH/S OF 10 PERCENT OR LESS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY AND TUESDAY. 20FT WINDS WILL REACH OR EXCEED 20 MPH ACROSS THE GUADALUPE MOUNTAINS TODAY AND AGAIN TUESDAY. WINDS NEAR 20 MPH WILL SPREAD INTO THE SOUTHEAST NEW MEXICO PLAINS TUESDAY. NMZ114-TXZ258-281230- /O.EXT.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/ /O.CON.KMAF.FW.W.0036.000000T0000Z-130528T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 128 PM MDT MON MAY 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... * WIND...SOUTHWEST 20 TO 30 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ NMZ115-281230- /O.EXT.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- 128 PM MDT MON MAY 27 2013 ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS... * WIND...SOUTHWEST 15 TO 25 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
538 WWUS84 KMAF 280302 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1002 PM CDT MON MAY 27 2013 ...FIRE WEATHER WATCH IN EFFECT TUESDAY FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR 20FT WINDS OF 20 MPH OR GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER... .IN WAKE OF THE DRYLINE TUESDAY...MINIMUM RH/S OF 10 PERCENT OR LESS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TUESDAY...WHILE 20FT WINDS REACH OR EXCEED 20 MPH. THEREFORE...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE AREAS ALL DAY TUESDAY AND TUESDAY EVENING. NMZ114-TXZ258-281515- /O.CAN.KMAF.FW.W.0036.000000T0000Z-130528T0300Z/ /O.CON.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 902 PM MDT MON MAY 27 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT TUESDAY THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... * WIND...SOUTHWEST 20 TO 30 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ115-281515- /O.CON.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- 902 PM MDT MON MAY 27 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT TUESDAY THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS... * WIND...SOUTHWEST 15 TO 25 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 27, 4:32 AM CDT, 21 minutes earlier.
Area forecast discussion, May 27, 4:32 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 AM CDT MON MAY 27 2013
.DISCUSSION...
LITTLE IN THE WAY OF CONVECTION DEVELOPED YESTERDAY AFTN AND
EVENING AS A CAP AT 700 MB SEEN ON THE 00Z MAF RAOB EFFECTIVELY PUT
A HALT TO ANY CONVECTIVE DEVELOPMENT. REGARDLESS...PLENTY OF LOW
LEVEL MOISTURE AROUND THE CWA AS DEW PTS THIS MORNING ARE MAINLY
IN THE 60S. SATL IMAGERY IS INDC PATCHES OF STRATUS.
TODAY WILL SEE A BETTER CHANCE OF CONVECTION AS A WEAK SHORTWAVE
INTERACTS WITH THE DRYLINE...WHICH SHOULD FIRE UP ISOLATED
CONVECTION ALONG THE DRYLINE. LOOKS LIKE THE DRYLINE WILL BISECT
THE CWA FROM THE PERMIAN BASIN...THRU THE TRANS PECOS...INTO THE
DAVIS MTNS. WITH MUCAPES APPROACHING 2500 J/KG AND ABOUT 30 KT OF
BULK SHEAR A FEW STORMS COULD BE SEVERE THIS AFTN/EVENING. SPC
HAS A PORTION OF THE CWA UNDER A SLIGHT RISK WITH THE MAIN THREAT
DAMAGING WINDS AND LARGE HAIL.
AN UNUSUALLY STRONG LONGWAVE TROUGH WILL MOVE FROM THE CA COAST
INTO THE INTERMOUNTAIN WEST ON TUESDAY...AND THEN INTO THE PLAINS
ON WEDNESDAY. THIS WILL WIPE OUT ANY CAP AND ACTIVATE THE
DRYLINE...WHICH WILL BE FURTHER WEST. ISOLATED CONVECTION WILL
BEGIN TUESDAY AFTN AND CONTINUE TUESDAY NIGHT OVER MOST OF THE
CWA. WITH MUCAPES OVER 2000 J/KG...0-6 KM BULK SHEAR OVER 40
KT...AND A 40-50 KT SOUTHERLY LLJ HELPING TO SUSTAIN ORGANIZED
CONVECTION THERE WILL A BETTER CHANCE FOR SEVERE STORMS. SPC HAS
MOST OF THE CWA IN A SLIGHT RISK. THE MAIN THREAT WILL BE DAMAGING
WINDS AND LARGE/VERY LARGE HAIL. THE THREAT FOR SEVERE STORMS
CONTINUES ON WEDNESDAY AS THE TROUGH MOVES ACROSS THE
PLAINS...HOWEVER IT LOOKS LIKE THE DRYLINE WILL BE FURTHER
EAST...MAINLY FROM THE NM STATE LINE TO JUST WEST OF FT STOCKTON.
DRY WEATHER WITH HOT TEMPERATURES ARE IN THE WORKS FOR THE CWA
THURSDAY AND FRIDAY AS A ZONAL FLOW SETS UP OVER THE STATE.
ANOTHER TROUGH COULD BRING THE THREAT OF ISOLATED STORMS BACK TO
THE CWA SATURDAY...AND POSSIBLY SUNDAY. HAVE BUMPED UP THE POPS A
BIT ON SAT WITH GOOD AGREEMENT BETWEEN THE GFS AND ECMWF.
&&
.FIRE WEATHER...
A DRYLINE WILL PUSH EAST INTO THE PERMIAN BASIN THIS AFTERNOON
LEAVING VERY DRY AIR IN ITS WAKE. EXPECT MINIMUM RH OF 15 PERCENT OR
LESS GENERALLY WEST OF A SEMINOLE TO PRESIDIO LINE. HOWEVER 20FT
WIND SPEEDS LOOK UNIMPRESSIVE EXCEPT FOR THE GUADALUPE MOUNTAINS
WHICH SHOULD BE ABLE TO REACH NEEDED CRITERIA. THESE DRY AND WINDY
CONDITIONS WILL COMBINE WITH VERY HIGH FIRE DANGER TO RESULT IN
CRITICAL FIRE WX CONDITIONS ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON INTO EARLY EVENING. HAVE UPGRADED THE FIRE WX WATCH FOR
THE GUADALUPE MOUNTAINS THIS AFTERNOON TO A RED FLAG WARNING.
SIMILAR CONDITIONS EXPECTED WEST OF THE DRYLINE TUESDAY BUT WIND
FIELDS LOOK A LITTLE STRONGER... HAVE ALSO ADDED THE SOUTHEAST NEW
MEXICO PLAINS TO THE GUADALUPE MOUNTAINS IN THE FIRE WX WATCH FOR
TUESDAY. DRYLINE HANGS AROUND THE AREA SO SEE THIS PATTERN
CONTINUING THE NEXT FEW DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 97 70 93 68 / 20 20 20 20
BIG SPRING TX 96 71 91 70 / 20 20 20 20
CARLSBAD NM 100 67 99 65 / 10 10 10 10
DRYDEN TX 97 72 93 72 / 20 20 20 20
FORT STOCKTON TX 98 72 97 70 / 20 20 20 20
GUADALUPE PASS TX 91 64 91 59 / 10 10 10 10
HOBBS NM 97 68 96 66 / 10 10 10 20
MARFA TX 92 62 91 62 / 20 20 10 20
MIDLAND INTL AIRPORT TX 96 71 93 69 / 20 20 20 20
ODESSA TX 97 71 93 70 / 20 20 20 20
WINK TX 102 72 99 70 / 10 10 10 20
STROBIN
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ.
FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
33/72Hazardous weather outlook, May 27, 4:19 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 419 AM CDT MON MAY 27 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-280930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 419 AM CDT MON MAY 27 2013 /319 AM MDT MON MAY 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING GENERALLY ALONG AND EAST OF A HOBBS TO PRESIDIO LINE. STORMS THAT FORM ACROSS THE PERMIAN BASIN WILL HAVE THE POTENTIAL OF BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN CONCERNS. DRY AND WINDY CONDITIONS ACROSS THE GUADALUPE MOUNTAINS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MOST OF THE AREA. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. DRY AND WINDY CONDITIONS ARE ALSO POSSIBLE TUESDAY AFTERNOON ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. A FIRE WEATHER WATCH IS IN EFFECT FOR THESE LOCATIONS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE PERMIAN BASIN THIS AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:04 PM CDT | Special Weather Statement | MAF | Pecos | 26 min |
| May 27, 4:20 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 55 min |
| May 27, 4:51 PM CDT | Special Weather Statement | MAF | Martin | 54 min |
| May 27, 5:09 PM CDT | Special Weather Statement | MAF | Crane | 36 min |
| May 27, 5:19 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| May 27, 5:24 PM CDT | Special Weather Statement | MAF | Brewster | 21 min |
| May 27, 5:27 PM CDT | Special Weather Statement | MAF | Pecos | 63 min |
| May 27, 6:08 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 52 min |
| May 27, 6:30 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 30 min |
| May 27, 6:53 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Martin | 37 min |
Nearby
Red Flag Warnings in Texas, 2013Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.